Volume 129, Issue 2, March 1989

Orbital integrals on p-adic groups: A proof of the Howe conjecture

Pages 237-251 by Laurent Clozel

Algebraic cycles and homotopy theory

Pages 253-291 by H. Blaine Lawson, Jr.

Moduli space, heights and isospectral sets of plane domains

Pages 293-362 by Brad Osgood, Ralph Phillips, Peter Sarnak

Limitations to the equi-distribution of primes I

Pages 363-382 by John Friedlander, Andrew Granville

Compactification of complete Kähler surfaces of finite volume satisfying certain curvature conditions

Pages 383- by Ngaiming Mok